Drugs that have been shown to cause druginduced immune hemolytic anemia or positive direct antiglobulin tests: some interesting findings since 2007

Publications

Share / Export Citation / Email / Print / Text size:

Immunohematology

American National Red Cross

Subject: Medical Laboratory Technology

GET ALERTS SUBSCRIBE

ISSN: 0894-203X
eISSN: 1930-3955

DESCRIPTION

9
Reader(s)
15
Visit(s)
0
Comment(s)
0
Share(s)

SEARCH WITHIN CONTENT

FIND ARTICLE

Volume / Issue / page

Archive
Volume 37 (2021)
Volume 36 (2020)
Volume 35 (2019)
Volume 34 (2018)
Volume 33 (2017)
Volume 32 (2016)
Volume 31 (2015)
Volume 30 (2014)
Volume 29 (2013)
Volume 28 (2012)
Volume 27 (2011)
Volume 26 (2010)
Volume 25 (2009)
Volume 24 (2008)
Volume 23 (2007)
Volume 22 (2006)
Volume 21 (2005)
Volume 20 (2004)
Volume 19 (2003)
Volume 18 (2002)
Volume 17 (2001)
Volume 16 (2000)
Volume 15 (1999)
Volume 14 (1998)
Volume 13 (1997)
Volume 12 (1996)
Volume 11 (1995)
Volume 10 (1994)
Volume 9 (1993)
Volume 8 (1992)
Volume 7 (1991)
Volume 6 (1990)
Volume 5 (1989)
Volume 4 (1988)
Volume 3 (1987)
Related articles

VOLUME 30 , ISSUE 2 (June 2014) > List of articles

Drugs that have been shown to cause druginduced immune hemolytic anemia or positive direct antiglobulin tests: some interesting findings since 2007

George Garratty / Patricia A. Arndt

Keywords : drugs, immune hemolytic anemia, autoantibody, drug-dependent antibody, nonimmunologic protein adsorption

Citation Information : Immunohematology. Volume 30, Issue 2, Pages 66-79, DOI: https://doi.org/10.21307/immunohematology-2019-100

License : (Transfer of Copyright)

Published Online: 06-November-2019

ARTICLE

ABSTRACT

This review updates new findings in drug-induced immunehemolytic anemia (DIIHA) since the 2007 review in Immunohematology by these authors. Twelve additional drugs
 have been added to the three tables listing drugs associated with drug-dependent antibodies, drugs associated with drug-independent antibodies, and drugs associated with nonimmunologic protein adsorption. Other updated findings include (1) piperacillin is currently the most commonly encountered cause of DIIHA, (2) new data on blood group specificity of drug-dependent antibodies, (3) drug-dependent antibodies detected in healthy donors, (4) DIIHA associated with transplantation, and (5) DIIHA associated with chemotherapeutic drugs.

You don't have 'Full Text' access of this article.

Purchase Article Subscribe Journal Share